MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 01/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned to the user facility; therefore, device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 16 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: the weight and weight units were filled in with 88 and kgs, respectively.B.5 the event description was changed from "it was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 16 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported." to "it was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 5 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded via duplex ultrasound (dus) imaging.Approximately 16 months after the index procedure, a clinically driven revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported." the relevant tests and lab data were updated from "unknown" to "on 13-jan-2016, dus imaging indicated 50-99% occlusion of left sfa.On 20-jul-2016, dus imaging and core lab analysis of dus imaging indicated 50-99% occlusion of left sfa.On 13-dec-2016, reintervention of target lesion (80% occlusion)." the other relevant history was changed from "although requested, the patient weight is not available." to "past medical history includes: diabetes type 1, dyslipidemia, hypertension, left 5th toe amputation, one previous target vessel (non-tl) interventions, rutherford class iii in left leg." corrected data: the event date was changed from "12/13/2016" to "1/13/2016." the udi no.Was changed from (b)(4).The eval code and desc section was updated to align with fda guidance effective july 6th, 2018.The method codes "3263 and 3317" were changed to "4115,3331, and 4110." the results code "213" was added.The conclusion code "92" was changed to "4310." h3 analysis: the sample was not returned to the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6311488
Report Number3006513822-2017-00018
Device Sequence Number861365
Product Code ONU
UDI-Device Identifier00801741088605
UDI-Public(01)00801741088605(17)170317(10)GFZC1641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2017
Device Model Number9004
Device Catalogue NumberLX35130660
Device Lot NumberGFZC1641
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight88